# SDR HNAA0800043

- Difficulty date: January 19, 2008
- Submitted: January 27, 2008
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 37,023 hours, 41,760 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Door Actuator
- Part number: 82970018013
- Part serial: 0537
- Condition: Failed
- Location: Landing Gear
- Part time: 16,605 hours, 18,141 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LEFT MAIN GEAR DOOR CAUTION LIGHT ILLUMINATED AND THE GEAR DOOR WAS CONFIRMED TO BE IN THE OPEN POSITION.  WHEN THE GEAR WAS CYCLED DOWN, ALL INDICATIONS WERE GREEN.  THE CREW THEN CYCLED THE LANDING GEAR UP AND GOT THE SAME CAUTION INDICATION.  THE CREW THEN ELECTED TO RETURN TO THE FIELD, BUT DID NOT DECLARE AN EMERGENCY.  EMERGENCY EQUIPMENT WAS DISPATCHED BY THE TOWER AND FOLLOWED THE AIRCRAFT AFTER A NORMAL LANDING.  MAINTENANCE CHANGED THE FORWARD GEAR DOOR ACTUATOR AND CHECKED RIGGING OF THE ACTUATOR AND DOOR SENSOR.  OPS CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
